Alert archive / California / Flash Flood Warnings in 2014
Flash Flood Warning 10, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this flash flood warning at Dec 11, 2014, 10:15 AM PST for Marin County, Napa County, Sonoma County, California. It was in force for 90 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 11, 2014, 10:15 AM PST (18:15 UTC)
- Expired
- Dec 11, 2014, 11:45 AM PST
- In force
- 90 min
- Issued by
- NWS San Francisco Bay Area, CA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Marin County, CA, Napa County, CA, Sonoma County, CA
The radar
The Sacramento radar (KDAX), 93 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 11, 10:24 AM PST | HEAVY RAIN 4.05 | 2 Wnw Rohnert Park, CA | 24 HOUR RAINFALL TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 6.3 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 308 m²/s²
- 0-3 km storm-relative helicity
- 555 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
291
WGUS56 KMTR 111815
FFWMTR
CAC041-055-097-111945-
/O.NEW.KMTR.FF.W.0010.141211T1815Z-141211T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1015 AM PST THU DEC 11 2014
THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A
* FLASH FLOOD WARNING FOR...
MARIN COUNTY IN NORTHERN CALIFORNIA...
THIS INCLUDES THE CITIES OF...SAN RAFAEL...NOVATO...
NAPA COUNTY IN NORTHERN CALIFORNIA...
SONOMA COUNTY IN NORTHERN CALIFORNIA...
THIS INCLUDES THE CITIES OF...ROHNERT PARK...PETALUMA...
* UNTIL 1145 AM PST.
* AT 1014 AM PST...THE PUBLIC REPORTED FLOODING IN MANY PARTS OF THE
AREA. THIS WILL CONTINUE THROUGH LATE THIS MORNING AS RAINFALL
BEGINS TO DIMINISH.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT.
RUNOFF FROM HEAVY RAINFALL WILL CAUSE LOCALIZED FLOODING OF SMALL
CREEKS AND STREAMS AS WELL AS ROADWAYS...UNDERPASSES AND OTHER LOW
LYING SPOTS. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR WATER
OF UNKNOWN DEPTH. TURN AROUND...DONT DROWN.
IT IS IMPORTANT FOR CAMPERS AND HIKERS TO KNOW WHERE THEY ARE
RELATIVE TO CREEKS...STREAMS...OR RIVERS WHICH CAN BECOME DANGEROUS
IN HEAVY RAINS. BE PARTICULARLY AWARE IN HILLY TERRAIN WHERE MANY LOW
WATER CROSSINGS CAN QUICKLY BECOME KILLERS.
LAT...LON 3831 12303 3845 12272 3841 12261 3827 12240
3818 12236 3816 12237 3816 12240 3814 12240
3810 12248 3782 12248 3790 12265 3790 12273
3802 12286 3823 12301 3825 12298
$$
JOHNSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 11, 9:58 AM PST, 17 minutes earlier.
Area forecast discussion, Dec 11, 9:58 AM PST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
958 AM PST THU DEC 11 2014
...STRONG FRONT TO MOVE THROUGH THE BAY AREA TODAY...
.SYNOPSIS...HEAVY RAIN IN THE NORTH BAY THIS MORNING WILL WORK ITS
WAY THROUGH THE BAY AREA THROUGH MIDDAY AND EARLY AFTERNOON BEFORE
REACHING THE MONTEREY BAY REGION LATE THIS AFTERNOON/EARLY
EVENING. STRONG SOUTHERLY WINDS WILL ACCOMPANY THE FRONTAL PASSAGE
AND THEN SHIFT WEST BY THIS EVENING. SHOWERS AND POSSIBLE
THUNDERSTORMS WILL LINGER OVERNIGHT THROUGH FRIDAY AFTERNOON. DRY
WEATHER RETURNS THIS WEEKEND BEFORE ANOTHER CHANCE OF LIGHT RAIN
BY SUNDAY NIGHT INTO MONDAY.
&&
.DISCUSSION...AS OF 09:19 AM PST THURSDAY...CURRENTLY WATCHING A
VERY STRONG FRONTAL RAIN BAND MOVING ACROSS THE SOUTH BAY THAT
PRODUCED WIDESPREAD FLASH FLOODING OVER THE SAN FRANCISCO BAY AREA
WITHIN THE PAST SEVERAL HOURS. IT IS NOW MOVING THROUGH THE SANTA
CRUZ MOUNTAINS AND WILL BEGIN TO IMPACT THE SAN JOSE REGION
SHORTLY. RAINFALL RATES IN EXCESS OF 1.00" PER HOUR HAVE BEEN
REPORTED WITH THIS BAND THAT WILL CONTINUE TO SLOWLY PUSH
INLAND...REACHING THE MONTEREY BAY AREA LATER THIS MORNING OR
EARLY AFTERNOON. WHILE MODERATE RAIN WILL CONTINUE IN WAKE OF THE
HEAVY RAIN BAND...PRECIPITATION WILL BEGIN TO TAPPER OFF OVER THE
EXTREME PORTIONS OF THE NORTH BAY...MAINLY SONOMA COUNTY SHORTLY.
WIND SPEEDS CONTINUE TO BE A CONCERN WITH WIND GUSTS BETWEEN 60
AND 70 MPH IN THE HIGHER ELEVATIONS...DID GET A PEAK OF 83 MPH ON
MT. HAMILTON. AGAIN...THE STRONGEST WINDS HAVE BEEN OUT HEAD OF
THE MAIN FRONTAL RAIN BAND AND WILL CONTINUE TO INCREASE OVER THE
SOUTH BAY AND DOWN THE COAST THROUGH MONTEREY COUNTY.
DID NOT MAKE ANY MAJOR CHANGES TO THE ONGOING FORECAST THIS
MORNING...YET HAVE TRIED TO CAPTURE THE CURRENT TRENDS.
&&
.PREV DISCUSSION...AS OF 4:23 AM PST THURSDAY...WILL TRY AND BE
CONCISE AND FOCUS ON HEADLINES. THE FRONT HAS STALLED MOST OF THE
NIGHT IN THE NORTH BAY WITH ONLY 0.01 SO FAR IN THE CITY WHILE THE
VENADO GAGE ON THE SONOMA COAST IS NOW UP TO 4.12 INCHES. OTHER
NOTABLE RAIN TOTALS SO FAR INCLUDE 3.41 AT HAWKEYE (NORTHERN
SONOMA) AND 2.48 AT ANGWIN (NORTHERN NAPA). THE 06Z NAM CAME IN
LAST NIGHT AND SHOWED THE BULLS-EYE OF PRECIP OVER NORTHERN SONOMA
AND SOUTHERN MENDOCINO AND THAT SEEMS TO BE VERIFYING RIGHT NOW.
THOSE IN THE BAY AREA THAT ARE AWAITING MORNING RAINFALL JUST NEED
TO BE PATIENT...THE FRONT IS ON ITS WAY. HAVE ISSUED AN URBAN AND
SMALL STREAM FLOOD ADVISORY FOR THE 3 NORTH BAY COUNTIES FOR THIS
MORNING TO COVER THE COPIOUS RAINFALL THAT IS FALLING UP THERE.
OTHER MAIN CONCERN IS THE REACTION OF THE MAIN STEM RIVERS
INCLUDING THE RUSSIAN AND NAPA. WE RECEIVED NEW DATA AROUND 3 AM
FROM THE RFC THAT SHOWS SOME VERY IMPRESSIVE RISES. THE NAPA RIVER
AT NAPA COULD REACH FLOOD STAGE BY LATE THIS AFTERNOON SO THE
FLASH FLOOD WATCH WILL STAY IN PLACE. AFTER COORDINATING WITH
HYDROLOGISTS WILL WAIT UNTIL 9 AM MODEL SIMULATIONS BEFORE ISSUING
ANY STATEMENTS ON THE RUSSIAN OR NAPA. ANY QUICK RISES BY TONIGHT
SHOULD BE FOLLOWED BY RAPID FALLS AS WELL.
THE HEAVY RAIN WILL MARCH SOUTHWARD THROUGH THE BAY AREA LATER
THIS MORNING AND INTO THE EARLY AFTERNOON HOURS....FINALLY
REACHING THE MONTEREY BAY REGION LATE THIS AFTERNOON AND EARLY
EVENING. THE HEAVY RAIN WILL PRODUCE URBAN AND SMALL STREAM
FLOODING ISSUES AND THE FLASH FLOOD WATCH REMAINS IN EFFECT
TODAY. HIGH WIND WARNING WILL STAY IN PLACE AS WELL WITH VERY
STRONG SOUTH WIND GUSTS TO 50 MPH AHEAD OF AND JUST BEHIND THE
FRONTAL PASSAGE. WINDS WILL QUICKLY EASE BEHIND THE FRONT THIS
EVENING AND THE WARNING WILL LIKELY BE ABLE TO BE DOWNGRADED BY
THIS EVENING.
HIGH SURF ADVISORY REMAINS IN EFFECT AS WELL AND THE COASTAL
BUOYS ARE ALREADY REPORTING SEA HEIGHTS TO 16 FEET.
WERE ALSO MONITORING T-STORM POTENTIAL AND SPC HAS HIGHLIGHTED
OUR AREA FOR A MARGINAL THREAT. MAIN CONCERN IS ACTUALLY OVER THE
OCEAN WHERE THE WARM SSTS WILL HELP DESTABILIZE THINGS BEHIND THE
FRONT AS SOME OF THE COOLER AIR ALOFT ARRIVES.
STEADY RAIN WILL QUICKLY END BEHIND THE FRONT AND SHOWERS WILL
LINGER OVERNIGHT THROUGH FRIDAY EVENING. SATURDAY LOOKS REAL NICE
WITH HIGH PRESSURE BUILDING.
NEXT FRONT ARRIVES SUNDAY EVENING SO THE DAYLIGHT HOURS OF SUNDAY
LOOK GOOD. THE SUNDAY NIGHT INTO MONDAY RAIN LOOKS LIGHT TO
MODERATE WITH TOTALS FROM 0.25-0.75 FOR THE GREATER BAY AREA. A
NICE WINTER SOAKING. SHOWER THREAT TO CONTINUE AT LEAST THROUGH
TUESDAY WITH HINTS OF ANOTHER WEAK TO MODERATE STORM TOWARDS THE
SECOND HALF OF NEXT WEEK.
.&&
AVIATION...AS OF 10:15 AM PST THURSDAY...A STRONG STORM SYSTEM
CONTINUES TO PASS OVER THE FORECAST AREA THIS MORNING. IN THE SF
BAY AREA THIS HAS RESULTED IN HEAVY RAIN AND STRONG WINDS. THESE
CONDITIONS ARE EXPECTED TO CONTINUE TO PUSH SOUTH INTO THE MONTEREY
BAY AREA BY THIS AFTERNOON.
VICINITY OF KSFO...POOR WEATHER CONDITIONS WITH MODERATE TO HEAVY
RAIN FALL IS EXPECTED TO PERSIST INTO AFTERNOON AND EVENING HOURS.
CONFIDENCE IS MODERATE.
KSFO BRIDGE APPROACH...ADVERSE WEATHER SIMILAR
TO KSFO.
MONTEREY BAY AREA TERMINALS...WINDS WILL CONTINUE TO INCREASE AT
THE TERMINALS TODAY WITH MODERATE TO HEAVY RAIN ANTICIPATED TO
IMPACT THE TERMINALS BY EARLY AFTERNOON.
CONFIDENCE IS MODERATE.
&&
&&
.MARINE...AS OF 09:19 AM PST THURSDAY...AN EXTREMELY STRONG
PACIFIC STORM SYSTEM IS MOVING ACROSS THE COASTAL WATERS TODAY.
THIS IS RESULTING IN DANGEROUS SEA CONDITIONS AND VERY STRONG
SOUTHERLY WINDS. WINDS ARE EXPECTED TO DECREASE THIS EVENING AS
THE COLD FRONT MOVES ON SHORE. HAZARDOUS SEAS ARE ANTICIPATED TO
PERSIST THROUGH FRIDAY AFTERNOON. ALONG WITH THE DANGEROUS SEA AND
WIND CONDITIONS PERIODS OF HEAVY RAIN AND POTENTIAL WATER SPOUTS
WILL REMAIN POSSIBLE THROUGH THIS EVENING.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...HIGH WIND WARNING...ENTIRE SF AND MONTEREY BAY REGION
FLASH FLOOD WATCH...ENTIRE SF AND MONTEREY BAY REGION
HIGH SURF ADVISORY...COASTLINE FROM SONOMA TO BIG SUR
GLW...SF BAY SOUTH OF THE BAY BRIDGE UNTIL 3 PM
GLW...MONTEREY BAY UNTIL 3 PM
GLW...PT ARENA TO PT REYES 0-10 NM UNTIL 3 PM
GLW...PT REYES TO PIGEON PT 0-10 NM UNTIL 3 PM
GLW...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 PM
GLW...PT ARENA TO PT REYES 10-60 NM UNTIL 3 PM
GLW...PT REYES TO PIGEON PT 10-60 NM UNTIL 3 PM
GLW...PIGEON PT TO PT PINOS 10-60 NM UNTIL 3 PM
SCA...PT ARENA TO PT REYES 0-10 NM FROM 4 PM
SCA...PT REYES TO PIGEON PT 0-10 NM FROM 4 PM
SCA...PIGEON PT TO PT PINOS 0-10 NM FROM 4 PM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM FROM 4 PM
SCA...PT ARENA TO PT REYES 10-60 NM FROM 4 PM
SCA...PT REYES TO PIGEON PT 10-60 NM FROM 4 PM
SCA...PIGEON PT TO PT PINOS 10-60 NM FROM 4 PM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM FROM 4 PM
GLW...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
GLW...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM
SCA...ROUGH BAR ADVISORY FOR SF BAR
SRW...SF BAY NORTH OF THE BAY BRIDGE UNTIL 3 PM
&&
PUBLIC FORECAST: RGASS
AVIATION/MARINE: LARRY
VISIT US AT WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAHazardous weather outlook, Dec 11, 5:42 AM PST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 542 AM PST THU DEC 11 2014 CAZ006-505>513-516>518-528>530-120100- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL PARK- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 542 AM PST THU DEC 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...THURSDAY AND THURSDAY NIGHT A POWERFUL PACIFIC STORM SYSTEM WILL BRING HEAVY RAIN AND THE POTENTIAL FOR STRONG DAMAGING WINDS THROUGH THURSDAY EVENING. * HIGH WIND WARNING IN EFFECT FOR THE ENTIRE REGION * * FLASH FLOOD WATCH IN EFFECT FOR THE ENTIRE REGION * * HIGH SURF ADVISORY ALONG THE COAST * * FOR A DETAILED VIEW OF THE HAZARDS...PLEASE VISIT HTTP://WWW.WEATHER.GOV/MONTEREY/HAZARDS .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY. DRY WEATHER RETURNS SATURDAY THROUGH THE DAYLIGHT HOURS OF SUNDAY. LIGHT TO MODERATE RAIN RETURNS SUNDAY NIGHT INTO MONDAY WITH SHOWERS THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Dec 11, 9:04 AM PST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
904 AM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM NON-TSTM WND DMG DEL MONTE FOREST 36.59N 121.95W
12/11/2014 MONTEREY CA PUBLIC
TREES DOWN IN PEBBLE BEACH
&&
JOHNSONLocal storm report, Dec 11, 9:15 AM PST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
915 AM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM NON-TSTM WND GST 5 WSW BURLINGAME 37.56N 122.44W
12/11/2014 M59 MPH SAN MATEO CA MESONET
MEASURED NEAR SPRING VALLEY AT ELEVATION 1000 FEET.
&&
JOHNSONLocal storm report, Dec 11, 9:39 AM PST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
939 AM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM NON-TSTM WND GST CALAVERAS ROAD RAWS 37.55N 121.84W
12/11/2014 M64 MPH ALAMEDA CA MESONET
PEAK WIND GUST OF 64 MPH MEASURED AT CALAVERAS ROAD
ELEVATION 1230 FT.
&&
JOHNSONLocal storm report, Dec 11, 9:55 AM PST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
955 AM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM NON-TSTM WND DMG 3 W CASTRO VALLEY 37.71N 122.12W
12/11/2014 ALAMEDA CA PUBLIC
LARGE TREE FELL ON CAR AND CRUSHED IT.
&&
MMEHLELocal storm report, Dec 11, 9:59 AM PST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
959 AM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM NON-TSTM WND DMG SAN FRANCISCO 37.77N 122.42W
12/11/2014 SAN FRANCISCO CA UTILITY COMPANY
REPORTED POWER OUTAGE IN SAN FRANCISCO IMPACTING 94K
CUSTOMERS.
&&
JOHNSONLocal storm report, Dec 11, 10:13 AM PST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1013 AM PST THU DEC 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM NON-TSTM WND DMG 1 SSE SANTA CRUZ 36.96N 122.03W
12/11/2014 SANTA CRUZ CA FIRE DEPT/RESCUE
TREE BLOWN DOWN AT GATEWAY SCHOOL. SANTA CRUZ FIRE
DEPARTMENT WORKING TO FREE A STUDENT TRAPPED UNDER THE
TREE.
&&
JOHNSONThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 3:31 AM PST | Areal Flood Advisory | MTR | Marin, Napa, Sonoma | 8 hr |
| Dec 11, 6:50 AM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Marin, City and County of San Francisco, San Mateo | 3 hr |
| Dec 11, 7:15 AM PST | Flash Flood Warning | MTR | Marin, Sonoma | 3 hr |
| Dec 11, 7:48 AM PST | Flash Flood Warning | MTR | Napa, Sonoma | 3 hr |
| Dec 11, 8:00 AM PST | Flash Flood Warning | MTR | City and County of San Francisco, San Mateo | 90 min |
| Dec 11, 8:16 AM PST | Flash Flood Warning | MTR | Alameda, Contra Costa, San Mateo, Santa Clara, Santa Cruz | 3 hr |
| Dec 11, 8:45 AM PST | Small Craft Advisory for Hazardous Seas | MTR | 31 hr | |
| Dec 11, 9:00 AM PST | Flash Flood Warning | MTR | Napa, Sonoma | 7 hr |
| Dec 11, 9:22 AM PST | Flash Flood Warning | MTR | Alameda, Contra Costa, Santa Clara, Santa Cruz | 3 hr |
| Dec 11, 9:24 AM PST | River Flood Warning | MTR | Napa | 20 hr |
| Dec 11, 9:24 AM PST | River Flood Warning | MTR | Sonoma | 53 hr |
| Dec 11, 10:41 AM PST | Coastal Flood Warning | MTR | Alameda, Contra Costa, City and County of San Francisco, San Mateo, Santa Clara | 8 hr |
| Dec 11, 10:42 AM PST | Flash Flood Warning | MTR | Monterey, Santa Clara, Santa Cruz | 3 hr |
| Dec 11, 10:43 AM PST | Flash Flood Warning | MTR | Napa, Sonoma | 92 min |
| Dec 11, 11:22 AM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, City and County of San Francisco, San Mateo, Santa Clara, Santa Cruz | 3 hr |
| Dec 11, 11:46 AM PST | Areal Flood Advisory | MTR | Monterey | 3 hr |
| Dec 11, 12:00 PM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Santa Clara, Santa Cruz | 3 hr |
| Dec 11, 1:52 PM PST | Areal Flood Advisory | MTR | Marin, Napa, Sonoma | 5 hr |
| Dec 11, 2:21 PM PST | Flash Flood Warning | MTR | San Mateo, Santa Clara, Santa Cruz | 54 min |
| Dec 11, 2:23 PM PST | Flash Flood Warning | MTR | Monterey | 3 hr |
| Dec 11, 2:59 PM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, City and County of San Francisco, San Mateo, Santa Clara | 3 hr |
| Dec 11, 3:11 PM PST | Areal Flood Advisory | MTR | San Mateo, Santa Clara, Santa Cruz | 3 hr |
Nearby
Flash Flood Warnings in California, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.